# SDR SWAA2022021508171

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN STA 787 AND 767 STR 25R AREA FWD FLOOR SHIELD IS CORRODED TOP AND BOTTOM SURFACES / REMOVED CORROSION AT AFT CARGO FWD SHIELD STA 767-787 STR 25R IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 15.A.(3) EVALUATED SHIELD ORIGINAL .050'; LOSS OF .012'; REMAINING OF .038'; FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 FIG 103; DETAIL E. REMOVED & REPLACED FWD SHIELD IAW B737-700 SRM 51-40-02-0G-0 AND DWG NO. 146A0081 REV:A ATAG:WN2907
